U.S. doctors online nowAsk doctors free
Vietnam
A 33-year-old female asked:

taking acyclovir for chickenpox.day 3, developed mild hives, not sure of the cause but i stop med for a day.i continue the med agn day 4. is it ok?

2 doctor answers2 doctors weighed in
Dr. Marcelo Laufer
Pediatric Infectious Disease 32 years experience
No: Hives means allergy to the medication.
Dr. Jay Park
Dr. Jay Park answered
Pediatrics 50 years experience
See below: Acyclovir is not routinely recommended unless an affected individual is immunocompromised or pregnant (primary infection).

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Aug 28, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.